Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 3, Issue 4, Pages 607-674
http://dx.doi.org/10.1155/S0161171280000476

On the foundations of a new approach to statistical mechanics of classical systems

Department of Physics, Concordia University, Montreal, Quebec H3G IM8, Canada

Received 31 March 1980

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Bagchi, “An Analytic Solution of the Non-Linear Equation Δ2λ(r) = F (λ) and Its Application to the Ion-Atmosphere Theory of Strong Electrolytes,” International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 2, pp. 209–277, 1981. View at Publisher · View at Google Scholar